# SDR SIMA20120901005

- Difficulty date: September 1, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 28,091 hours, 25,216 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070005120
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THAT THE CAPTAIN'S FLASHLIGHT WOULD NOT CHARGE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE CAPTAIN’S FLASHLIGHT ASSEMBLY IAW EMB 145 AMM 33-50-16.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
